# SDR HNAA2018010800001

- Difficulty date: January 3, 2018
- Submitted: January 8, 2018
- Operation: Air carrier
- Aircraft: N682AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500826
- Aircraft time: 33,102 hours, 28,653 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: No Test
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING CARGO BAY SMOKE DETECTION TEST,  SWITCH LIGHT DOES NOT ILLUMINATE.  REMOVED AND REPLACED THE SMOKE DETECTOR IAW 26-15-01-00/400-801-A,  OPS CHECKED GOOD,  NO DEFECTS NOTED.   OK FOR SERVICE.
